# SDR REXA2013072401412

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT WIRES HAVE BROKEN PINS. EXTRACTED BROKEN PINS FROM LIGHT ASSY AND INSTALLED NEW PINS ON LT AFT OVERWING EMERGENCY LIGHT WIRES IAW ESPM 20-16-00 & 20-16-05.  OPS CHECK GOOD IAW AMM 33-51-00.
